The Stacks project

Bibliography entry Neeman-Grothendieck

author
Neeman, Amnon
title
The Grothendieck duality theorem via Bousfield's techniques and Brown representability
year
1996
journal
J. Amer. Math. Soc.
volume
9
number
1
pages
205–236

@ARTICLE{Neeman-Grothendieck,
    AUTHOR = "Neeman, Amnon",
    TITLE = "The {G}rothendieck duality theorem via {B}ousfield's techniques and {B}rown representability",
    JOURNAL = "J. Amer. Math. Soc.",
    VOLUME = "9",
    YEAR = "1996",
    NUMBER = "1",
    PAGES = "205--236"
}

      

This item is referenced in 9 tags:

  • in Section 13.37: Brown representability
  • in Lemma 13.37.1, which cites Theorem 3.1 of Neeman-Grothendieck
  • in Proposition 13.37.2, which cites Theorem 4.1 of Neeman-Grothendieck
  • in Section 36.12: Lifting complexes
  • in Section 48.1: Introduction
  • in Section 48.3: Right adjoint of pushforward
  • in Lemma 48.3.1, which cites Example 4.2 of Neeman-Grothendieck
  • in Section 83.1: Introduction
  • in Lemma 83.3.1, which cites Example 4.2 of Neeman-Grothendieck